Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Extreme dryness in feet with itching, white spots on elbows. Treatment advise?

Hi, I have extremely dry feet and it itches a lot. I had a spot on my one feet since last 7-8 years which had dead skin (quite thick) and no matter what I apt, it remained the same. With time it started itching. 6 months back I had some white spots on my elbows and my doctor recommended hhsalic lotion for both feet and elbows.. Elbows are fine now but the feet are going extremely dry and itchy with some spots that look like blood clots. What should I do?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You may be suffering from psoriasiform dermatitis or psoriasis.
For your feet, try frequent application of good emollients.
Take antihistaminics to reduce itching.
As the suspected disease come under the domain of dermatology. It will be good to consult a dermatologist.
Dr. Ajit Singh
MD - Skin & VD
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor